Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 2, Issue 4

Open AccessOpinion Paper
Determinantal Identities of Fibonacci, Fibonacci Like and Lucas Numbers
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 110-112. DOI: 10.12691/tjant-2-4-1
Pub. Date: July 18, 2014Views: 6499Downloads: 3211
Open AccessArticle
On Some Inequalities for Functions Whose Second Derivatives Absolute Values Are S-Geometrically Convex
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 113-118. DOI: 10.12691/tjant-2-4-2
Pub. Date: July 20, 2014Views: 6250Downloads: 3083Citations: 2
Open AccessArticle
Some Properties of k-Jacobsthal Numbers with Arithmetic Indexes
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 119-124. DOI: 10.12691/tjant-2-4-3
Pub. Date: July 23, 2014Views: 7234Downloads: 3366Citations: 1
Open AccessArticle
Generating Function for M(m,n)
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 125-129. DOI: 10.12691/tjant-2-4-4
Pub. Date: July 31, 2014Views: 5919Downloads: 2707
Open AccessArticle
On an Integral Involving Bessel Polynomials and -Function of Two Variables and Its Application
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 130-133. DOI: 10.12691/tjant-2-4-5
Pub. Date: August 15, 2014Views: 6015Downloads: 2762
Open AccessArticle
Refinements and Sharpening of some Huygens and Wilker Type Inequalities
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 134-139. DOI: 10.12691/tjant-2-4-6
Pub. Date: August 21, 2014Views: 6190Downloads: 2921Citations: 9
Open AccessArticle
Some Integral Inequalities of Hermite-Hadamard Type for Functions Whose n-times Derivatives are (α,m)-Convex
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 140-146. DOI: 10.12691/tjant-2-4-7
Pub. Date: September 03, 2014Views: 6486Downloads: 3135
Open AccessArticle
A New Proof of an Inequality for the Logarithm of the Gamma Function and Its Sharpness
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 147-151. DOI: 10.12691/tjant-2-4-8
Pub. Date: September 08, 2014Views: 5972Downloads: 2782Citations: 1